Generic immersions of curves, knots, monodry and Gordian number
Publications Mathématiques de l'IHÉS, Volume 88 (1998), pp. 151-169.
@article{PMIHES_1998__88__151_0,
     author = {A'Campo, Norbert},
     title = {Generic immersions of curves, knots, monodry and {Gordian} number},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {151--169},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {88},
     year = {1998},
     zbl = {0960.57007},
     mrnumber = {2001b:57009},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1998__88__151_0/}
}
TY  - JOUR
AU  - A'Campo, Norbert
TI  - Generic immersions of curves, knots, monodry and Gordian number
JO  - Publications Mathématiques de l'IHÉS
PY  - 1998
DA  - 1998///
SP  - 151
EP  - 169
VL  - 88
PB  - Institut des Hautes Études Scientifiques
UR  - http://www.numdam.org/item/PMIHES_1998__88__151_0/
UR  - https://zbmath.org/?q=an%3A0960.57007
UR  - https://www.ams.org/mathscinet-getitem?mr=2001b:57009
LA  - en
ID  - PMIHES_1998__88__151_0
ER  - 
%0 Journal Article
%A A'Campo, Norbert
%T Generic immersions of curves, knots, monodry and Gordian number
%J Publications Mathématiques de l'IHÉS
%D 1998
%P 151-169
%V 88
%I Institut des Hautes Études Scientifiques
%G en
%F PMIHES_1998__88__151_0
A'Campo, Norbert. Generic immersions of curves, knots, monodry and Gordian number. Publications Mathématiques de l'IHÉS, Volume 88 (1998), pp. 151-169. http://www.numdam.org/item/PMIHES_1998__88__151_0/

[AC1] Norbert A'Campo, Le Groupe de Monodromie du Déploiement des Singularités Isolées de Courbes Planes I, Math. Ann. 213 (1975), 1, 1-32. | MR | Zbl

[AC2] Norbert A'Campo, Le Groupe de Monodromie du Déploiement des Singularités Isolées de Courbes Planes II, Actes du Congrès International des Mathématiciens, tome 1, 395-404, Vancouver, 1974. | Zbl

[AC3] Norbert A'Campo, Real deformations and complex topology of plane curve singularities, Annales de la Faculté des Sciences de Toulouse, 8 (1999), 1, 5-23. | Numdam | MR | Zbl

[E] Y. Eliashberg, Legendrian and transversal knots in tight contact 3-manifolds, Topological methods in Modern Mathematics - Proc. of a Symposium in honor of John Milnor's 60th Birthday, L. R. Goldberg & A. V. Philips (Eds), 171-194, Publish or Perish, 1993. | MR | Zbl

[G] Emmanuel Giroux, Topologie de contact en dimension 3, Séminaire Bourbaki, exposée n° 760, Astérisque 216, Soc. Math. de France, 1992. | Numdam | Zbl

[G-Z] S. M. Gusein-Zade, Matrices d'intersections pour certaines singularités de fonctions de 2 variables, Funkcional. Anal. i Prilozen 8 (1974), 11-15. | MR | Zbl

[H-Z] Helmut Hofer, Eduard Zehnder, Symplectic invariants and Hamiltonian dynamics, Birkhauser Advanced Texts, Basel, 1994. | Zbl

[Kaw] Tomomi Kawamura, The unknotting numbers of 10139 and 10152 are 4, Osaka J. Math. 35 (1998), 3, 539-546. | Zbl

[Ka] Akio Kawauchi, A Survey of Knot Theory, Birkhauser, Basel, 1996. | Zbl

[K1] Peter. B. Kronheimer, Embedded surfaces in 4-manifolds, Proceedings of the International Congress of Mathematicians, tome 1, 529-539, Kyoto, 1990. | Zbl

[K2] P. B. Kronheimer, The genus-minimizing property of algebraic curves, Bull. Amer. Math. Soc. 29 (1993), 1, 63-69. | MR | Zbl

[K-M1] P. B. Kronheimer, T. S. Mrowka, Gauge theory for embedded surfaces. I, Topology 32 (1993), 4, 773-826. | MR | Zbl

[K-M2] P. B. Kronheimer, T. S. Mrowka, The genus of embedded surfaces in the projective plane, Math. Res. Lett. 1 (1994), 6, 797-808. | MR | Zbl

[K-M3] P. B. Kronheimer, T. S. Mrowka, Gauge theory for embedded surfaces. II, Topology 34 (1995), 1, 37-97. | MR | Zbl

[K-M4] P. B. Kronheimer, T. S. Mrowka, Embedded surfaces and the structure of Donaldson's polynomial invariants, J. Differential Geom. 41 (1995), 3, 573-734. | MR | Zbl

[K-M5] P. B. Kronheimer, T. S. Mrowka, Monopoles and contact structures, Invent. Math. 130 (1997), 2, 209-255. | MR | Zbl

[K3] P. B. Kronheimer, Embedded surfaces and gauge theory in three and four dimensions, ftp://www.math.harvard.edu/kronheimer, Harvard University, 1997. | Zbl

[M] J. Milnor, Singular Points on Complex Hypersurfaces, Ann. of Math. Studies 61, Princeton University Press, Princeton, 1968. | MR | Zbl

[P] H. Pinkham, On the Überschneidungszahl of algebraic knots, Preprint, 1974.

[T] T. Tanaka, Unknotting numbers of quasipositive knots, Topology and its Applications, 88 (1998), 3, 239-246. | MR | Zbl

[Ta] Clifford Henry Taubes, The Seiberg-Witten invariants and symplectic forms, Math. Res. Lett. 1 (1994), 6, 809-822. | MR | Zbl

[To] Guillermo Torres, On the Alexander polynomial, Ann. of Math. 57 (1953), 1, 57-89. | MR | Zbl

[W] H. Wendt, Die gordische Auflösung von Knoten, Math. Z. 42 (1937), 680-696. | EuDML | JFM | Zbl